Skip to main content
main-content

Tipp

Weitere Artikel dieser Ausgabe durch Wischen aufrufen

01.05.2015 | Kasuistiken | Ausgabe 3/2015

Notfall +  Rettungsmedizin 3/2015

A case of lithium toxicity with significant QT interval prolongation

Zeitschrift:
Notfall + Rettungsmedizin > Ausgabe 3/2015
Autoren:
MD Dr. med. T.K. Becker, MD H. Hariri
Wichtige Hinweise

Redaktion

Prof. Dr. M. Fischer, Göppingen
Prof. Dr. K.-G. Kanz, München
Prof. Dr. W. Schreiber, Wien
Prof. Dr. F. Walcher, Magdeburg

Abstract

Background

Lithium toxicity has been associated with electrocardiographic abnormalities, such as QT interval prolongation.

Case report

An unresponsive patient with a history of alcohol abuse and recently diagnosed bipolar disorder was brought to the emergency department. An elevated lithium level of 4.7 mmol/L was found. The corrected QT interval was significantly prolonged at 727 ms. The patient was dialyzed and recovered fully.

Discussion

This case illustrates the importance of a systematic evaluation of all patients who may have been exposed to a toxic ingestion.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 3/2015

Notfall +  Rettungsmedizin 3/2015 Zur Ausgabe

Mitteilungen der DGINA

Mitteilungen der DGINA

Mitteilungen des GRC

Mitteilungen des GRC